Acta Mathematica

, Volume 140, Issue 1, pp 251–276 | Cite as

Expansions for spherical functions on noncompact symmetric spaces

  • Robert J. Stanton
  • Peter A. Tomas
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Aronszajn, N. &Smith, K. T., Theory of Bessel potentials I.Ann. Inst. Fourier, 11 (1961), 385–475.MathSciNetGoogle Scholar
  2. [2].
    Erdelyi, A. et al.,Higher transcendental functions. Vol. II, McGraw-Hill, New York, 1953.Google Scholar
  3. [3].
    Clerc, J. L. &Stein, E. M.,L p-multipliers for noncompact symmetric spaces.Proc. Nat. Acad. Sci. U.S.A., 71, No. 10 (1974), 3911–3912.MathSciNetGoogle Scholar
  4. [4].
    Coifman, R. R. & Weiss, G., Lectures on multipliers. Proc. NSF Regional Conf., Lincoln, Neb. (1976).Google Scholar
  5. [5].
    Gangolli, R., On the Plancherel formula and the Paley-Wiener theorem for spherical functions on semisimple Lie groups.Ann. of Math., 93 (1971), 150–165.CrossRefMATHMathSciNetGoogle Scholar
  6. [6a].
    Harish-Chandra, Spherical functions on a semisimple Lie group I.Amer. J. Math., 80 (1958), 241–310.MathSciNetGoogle Scholar
  7. [6b].
    —, Spherical functions on a semisimple Lie group II.Amer. J. Math., 80 (1958), 553–613.MathSciNetGoogle Scholar
  8. [7].
    Helgason, S., An analogue of the Paley-Wiener theorem for the Fourier transfor mon certain symmetric spaces.Math. Ann., 165 (1966) 297–308.CrossRefMATHMathSciNetGoogle Scholar
  9. [8].
    Hörmander, L., Estimates for translation invariant operators inL p spaces.Acta Math., 104 (1960), 93–139.MATHMathSciNetGoogle Scholar
  10. [9].
    Koornwinder, T., A new proof of a Paley-Wiener type theorem for the Jacobi transform.Ark. Mat., 13 (1975), 145–159.CrossRefMATHMathSciNetGoogle Scholar
  11. [10].
    Marcinkiewicz, J., Sur les multiplicateurs des séries de Fourier.Studia Math., 8 (1939), 78–91.MATHMathSciNetGoogle Scholar
  12. [11].
    Schindler, S., Some transplantation theorems for the generalized Mehler transform and related asymptotic expansions.Trans. Amer. Math. Soc., 155 (1971) 257–291.CrossRefMATHMathSciNetGoogle Scholar
  13. [12].
    Szegö, G., Über einige asymptotische Entwicklungen der Legendreschen Functionen.Proc. London Math. Soc. (2) 36 (1932), 427–450.Google Scholar
  14. [13].
    Watson, G. N.,A treatise on the theory of Bessel functions. Cambridge Univ. Press Cambridge, 2nd edition, 1944.Google Scholar

Copyright information

© Almqvist & Wiksell 1978

Authors and Affiliations

  • Robert J. Stanton
    • 1
  • Peter A. Tomas
    • 2
  1. 1.Institute for Advanced StudyPrincetonUSA
  2. 2.University of ChicagoChicagoUSA

Personalised recommendations